# SDR AALA201512219020

- Difficulty date: December 20, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 40,324 hours, 26,697 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING CRUISE, LAVATORY DETECTOR SMOKE CAME ON FOR 10 SECONDS THEN WENT OFF.  NO SIGNS OF SMOKE.  FOUND NO FAULTS. OK FOR SERVICE.
